Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 9, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 20, 2017, 8:32 PM EST for Defiance County, Henry County, Ohio. It took effect at Jan 21, 2017, 8:12 AM EST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2017, 8:32 PM EST (01:32 UTC)
- In effect from
- Jan 21, 2017, 8:12 AM EST
- Expired
- Jan 22, 2017, 10:00 PM EST
- In force
- 38 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Defiance County, OH, Henry County, OH
The radar
The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River near Defiance (DEFO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
079 WGUS43 KIWX 210132 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 832 PM EST FRI JAN 20 2017 ...The National Weather Service in Northern Indiana has issued a Flood Warning for the following rivers... Maumee River near Defiance affecting Defiance AND Henry COUNTIES Saint Marys River near Decatur affecting Adams...Allen AND Van Wert COUNTIES .Recent rainfall has led to rises on area rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to NOAA Weather Radio or local media for further statements and updated forecasts. Detailed river forecasts and more information can be found on the internet at www.weather.gov/iwx under Rivers and Lakes. All times are in Eastern Time. This statement will be updated in about 24 hours or sooner if necessary. && OHC039-069-220132- /O.NEW.KIWX.FL.W.0009.170121T1312Z-170123T0300Z/ /DEFO1.1.ER.170121T1312Z.170121T1800Z.170122T0300Z.NO/ 832 PM EST FRI JAN 20 2017 The National Weather Service in Northern Indiana has issued a * Flood Warning for The Maumee River near Defiance * FROM SATURDAY MORNING TO SUNDAY EVENING. * At 8 PM Friday the stage was 8.7 feet and rising. * Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will rise above flood stage Saturday morning and crest near 10.4 feet around 1 PM Saturday January 21 and fall below flood stage around 10 PM Saturday January 21. * At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks. && LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431 $$ INC001-003-OHC161-220132- /O.NEW.KIWX.FL.W.0010.170121T0132Z-170122T1700Z/ /DCRI3.1.ER.170120T2115Z.170121T0600Z.170121T1700Z.NO/ 832 PM EST FRI JAN 20 2017 The National Weather Service in Northern Indiana has issued a * Flood Warning for The Saint Marys River near Decatur * UNTIL SUNDAY AFTERNOON. * At 8 PM Friday the stage was 17.4 feet and rising. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The river will rise to crest near 17.8 feet around 1 AM Saturday January 21 and fall below flood stage around 12 PM Saturday January 21. * At 17.5 feet...County road 225 north of Pleasant Mills is flooded. Agricultural land flooding increases in northern...central and eastern Adams County. && LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494 $$
2 follow-up statements
223
WGUS83 KIWX 210402
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EST FRI JAN 20 2017
...The Flood Warning has been extended for the following rivers...
Wabash River near Bluffton affecting Wells COUNTY
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
...The Flood Warning continues for the following rivers...
Maumee River near Defiance affecting Defiance AND Henry COUNTIES
Saint Marys River near Decatur affecting Adams...Allen AND Van
Wert COUNTIES
North Branch Elkhart River at Cosperville affecting Noble COUNTY
.Recent rainfall has led to rises on area rivers. Additional rain is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-220402-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-170122T1648Z/
/BLFI3.1.ER.170120T1437Z.170121T0600Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017
The Flood Warning has been extended for
The Wabash River near Bluffton
* UNTIL SUNDAY MORNING.
* At 11 PM Friday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.5 feet around 1
AM Saturday January 21 and fall below flood stage around 11 AM
Saturday January 21.
* At 11.0 feet...River Road at Bluffton begins to flood.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC017-085-103-169-183-220402-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-170122T1648Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* UNTIL SUNDAY MORNING.
* At 10 PM Friday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 11 AM Saturday January 21.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC091-141-149-220402-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-170124T0000Z/
/DAVI3.1.ER.170120T2015Z.170121T1200Z.170123T0000Z.NO/
1002 PM CST FRI JAN 20 2017
The Flood Warning has been extended for
The Kankakee River at Davis
* UNTIL MONDAY EVENING.
* At 9 PM Friday the stage was 10.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.4 feet around 6
AM Saturday January 21 and fall below flood stage around 6 PM
Sunday January 22.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
OHC039-069-220402-
/O.CON.KIWX.FL.W.0009.170121T1312Z-170123T0300Z/
/DEFO1.1.ER.170121T1312Z.170121T1800Z.170122T0300Z.NO/
402 AM GMT SAT JAN 21 2017
The Flood Warning continues for
The Maumee River near Defiance
* FROM SATURDAY MORNING TO SUNDAY EVENING.
* At 10 PM Friday the stage was 8.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning
and crest near 10.4 feet around 1 PM Saturday January 21 and fall
below flood stage around 10 PM Saturday January 21.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC001-003-OHC161-220401-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170122T1700Z/
/DCRI3.1.ER.170120T2115Z.170121T0600Z.170121T1700Z.NO/
402 AM GMT SAT JAN 21 2017
The Flood Warning continues for
The Saint Marys River near Decatur
* UNTIL SUNDAY AFTERNOON.
* At 10 PM Friday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.8 feet around 1
AM Saturday January 21 and fall below flood stage around 12 PM
Saturday January 21.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-220401-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1200Z.170124T0900Z.NO/
402 AM GMT SAT JAN 21 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 10 PM Friday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around 7
AM Saturday January 21 and fall below flood stage around 4 AM
Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-220401-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0600Z.170122T0000Z.170124T0600Z.UU/
402 AM GMT SAT JAN 21 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 10 PM Friday the stage was 6.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise above flood stage very early
Saturday morning and crest near 6.1 feet around 7 PM Saturday
January 21 and fall below flood stage around 1 AM Tuesday January
24.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred
on Jan 16 2005.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$323
WGUS83 KIWX 211502
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 AM EST SAT JAN 21 2017
...The Flood Warning is cancelled for the following rivers...
Wabash River near Bluffton affecting Wells COUNTY
Maumee River near Defiance affecting Defiance AND Henry COUNTIES
This will be the last statement for this high water event.
INC179-211532-
/O.CAN.KIWX.FL.W.0006.000000T0000Z-170122T1648Z/
/BLFI3.1.ER.170120T1437Z.170120T2145Z.170121T0645Z.NO/
1002 AM EST SAT JAN 21 2017
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 10 AM Saturday the stage was 9.4 feet
* Flood stage is 10.0 feet.
* The river fell below flood stage very early Saturday morning.
* Forecast...The river will fall to near 9.3 feet around 1 PM
Saturday January 21.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC039-069-211532-
/O.CAN.KIWX.FL.W.0009.000000T0000Z-170123T0300Z/
/DEFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM EST SAT JAN 21 2017
The Flood Warning is cancelled for
The Maumee River near Defiance
* At 9 AM Saturday the stage was 9.3 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.2 feet early
Saturday morning. The river will continue falling.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:48 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jan 20, 6:48 PM EST, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 648 PM EST Fri Jan 20 2017 .SYNOPSIS... Issued at 645 PM EST Fri Jan 20 2017 Cloudy skies and areas of fog can be expected to continue tonight along with chances of light rain and areas of drizzle. Some locally dense fog is a possibility across extreme northern Indiana and southern lower Michigan through early portions of the overnight hours. Temperatures will rise through the 40s tonight, with high temperatures on Saturday ranging from the lower to upper 50s. && .SHORT TERM...(This Evening through Saturday) Issued at 346 PM EST Fri Jan 20 2017 Very mild and moist air was spreading northeast into the forecast area with temperatures rising near 20 degrees above normal. Areas of fog had somewhat dissipated through early this afternoon, although visibilities were still around a mile over far southern Lower Michigan during the middle of this afternoon. Have decided against a dense fog advisory tonight. Fog should redevelop, but the latest high res WPC runs and conditional climatology support most visibilities falling to around 1 mile. However, locally lower visibilities are likely. Temperatures should be steady or slowly rise tonight, so roads should be just wet with no ice expected. Highs Saturday should climb into the 50's Saturday and may top 60 degrees over southeast areas. Record highs at South Bend and Ft Wayne are in the low to mid 60s. Skies should remain cloudy or mostly cloudy with light precipitation possible, but heavy rain is not expected. && .LONG TERM...(Saturday Night through Friday) Issued at 346 PM EST Fri Jan 20 2017 Overall, a very mild pattern for the latter half of January will persist through the middle of next week. Some rain is possible Monday as the northwest edge of an upper level system and associated low pressure area track southeast of the area. Have raised rain chances Monday over mainly northwest Ohio. Otherwise, mild conditions with continue through Wednesday with highs in the 40s and 50s. Record warm lows around 45 degrees may be set Sunday. Temperatures will be turning colder Thursday and Friday as the upper level trof moves east. && .AVIATION...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 645 PM EST Fri Jan 20 2017 Anomalous low level moisture and approach of a warm front tonight will result in continued LIFR/IFR conditions with the more prolonged LIFR/IFR conditions anticipated at KSBN. A couple of weak sfc troughs noted early this evening, one across extreme northern Indiana and a second across central Illinois which is expected to evolve into main warm frontal zone during the overnight hours/early Saturday. Track of this warm front will keep greatest threat of LIFR/IFR cigs at KSBN through tonight, although could tend to see some improvement to IFR or lower end MVFR late during the overnight hours following warm frontal progression. Some renewed isentropic lift/low level thetae advection later tonight in advance of fairly strong upper trough lifting northeast across mid/upper MS valley should be conducive for additional patches of light rain/drizzle overnight. Conditions should improve Saturday morning with warm front to the north of the area, although lingering inversion could keep MVFR conditions in place through the day. Some better low level mixing on Saturday should promote afternoon south gusts into the 10 to 15 knot range. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Dense Fog Advisory until 10 AM EST Saturday for LMZ043-046. && SYNOPSIS...Marsili SHORT TERM...Skipper LONG TERM...Skipper AVIATION...Marsili Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 20, 5:16 PM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 516 PM EST FRI JAN 20 2017 INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-212230- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...NILES...BENTON HARBOR...ST. JOSEPH... FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD... BRYAN...MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON... DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER 516 PM EST FRI JAN 20 2017 /416 PM CST FRI JAN 20 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TONIGHT MINOR FLOODING MAY CONTINUE ON SOME RIVERS...STREAMS AND CREEKS DUE TO RECENT RAINFALL. AREAS OF FOG ARE EXPECTED TONIGHT...WITH LOCALLY DENSE FOG ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ013-015-017-018-020-022>027-032>034-OHZ015-016-024-025-212230- PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE... ROCHESTER...AKRON...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...PAULDING...ANTWERP...PAYNE... OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA... VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 516 PM EST FRI JAN 20 2017 /416 PM CST FRI JAN 20 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT MINOR FLOODING MAY CONTINUE ON SOME RIVERS...STREAMS AND CREEKS DUE TO RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-212230- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 516 PM EST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREAS OF DENSE FOG ARE POSSIBLE THROUGH SATURDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jan 20, 7:15 PM EST, 1 hour 17 minutes before
Special Weather Statement National Weather Service Northern Indiana 715 PM EST Fri Jan 20 2017 INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-210330- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Marshall-Kosciusko-Berrien-Cass MI-St. Joseph MI-Branch- Hillsdale-Williams-Fulton OH-Defiance-Henry- Including the cities of...Michigan City...La Porte...South Bend... Mishawaka...New Carlisle...Walkerton...Elkhart...Goshen... Nappanee...Lagrange...Topeka...Shipshewana...Angola...Fremont... Kendallville...Ligonier...Albion...Auburn...Garrett...Knox... North Judson...Bass Lake...Plymouth...Bremen...Culver...Warsaw... Winona Lake...Syracuse...Mentone...Niles...Benton Harbor... St. Joseph...Fair Plain...Benton Heights...Buchanan... Paw Paw Lake...Dowagiac...Cassopolis...Marcellus...Sturgis... Three Rivers...White Pigeon...Mendon...Coldwater...Bronson... Hillsdale...Jonesville...Litchfield...Bryan...Montpelier... Edgerton...Wauseon...Archbold...Swanton...Delta...Defiance... Sherwood...Hicksville...Napoleon...Deshler...Liberty Center 715 PM EST Fri Jan 20 2017 /615 PM CST Fri Jan 20 2017/ ...Areas of fog tonight with locally dense fog possible... Areas of fog can be expected to continue through at least the early overnight hours. Visibilities have generally been reported in the one half mile to two mile range across far northern Indiana and southern lower Michigan this evening. However, localized visibilities of one quarter of a mile or less are possible through the remainder of the evening. Motorists should be prepared for fluctuations in visibilities when traveling this evening.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 8:32 PM EST | River Flood Warning | IWX | Van Wert | 58 hr |
| Jan 21, 2:28 PM EST | Dense Fog Advisory | IWX | Fulton, Putnam, Williams | 38 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.